Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 512426, 18 pages
http://dx.doi.org/10.1155/2014/512426
Research Article

Existence and Multiple Positive Solutions for Boundary Value Problem of Fractional Differential Equation with -Laplacian Operator

School of Mathematics Science, University of Electronic Science and Technology of China, Chengdu 611731, China

Received 28 February 2014; Accepted 26 April 2014; Published 15 May 2014

Academic Editor: Bashir Ahmad

Copyright © 2014 Min Jiang and Shouming Zhong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Boying Wu, Lihua Guo, and Dazhi Zhang, “A novel method for solving a class of second order nonlinear differential equations with finitely many singularities,” Applied Mathematics Letters, 2014. View at Publisher · View at Google Scholar